# SDR RMXA9520762

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N222DE
- Make and model: Bell 222U
- Aircraft serial: 47520
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Coupling
- Part number: 222044672101
- Condition: Corroded
- Location: M/R Drive
- Part time: 5 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IS FOUND REPEATEDLY IN THIS AREA ON MANY BHT1 222NT MAIN DRIVE SHAFTS. SUSPECT FAULTY GREASE P/N 204-040-755-005 OR OTHER DEFECTS. REMOVED AND REPLACED
